# SDR AALA20120606002

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 75,323 hours, 12,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT 1 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHT HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHT.  OPS CHECK NORMAL.
